# SDR AWXA0000362

- Difficulty date: June 2, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 65771
- Part serial: 02501
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMICAL ODOR IN CABIN.  DURING DESCENT A STRONG CHEMICAL ODOR ORIGINATED IN AFT CABIN AND PROGRESSED FORWARD, FILLING ENTIRE CABIN.  REPLACED NORMAL EQUIPMENT COOLING FAN BLOWER.  FOUND MOTOR BURNED.
